Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Medication For Itchy Rash On The Limbs

I had my first Stelara injection 7 weeks ago. I developed within 3 hours an elevated heart rate and bp, swelling of feet and rash and dizziness necessitating admission to hospital. Majority of original symptoms cleared within 48 hours. Since then I have continued to have gradual worsening of rash over legs and arms - intensely itchy. Does not respond to antihistamine. Will this resolve once drug clears my system or do I need to go back to Gp?
Wed, 31 Oct 2018
Report Abuse
Dermatologist 's  Response
Hello,

I think this is a drug rash and should wane with time. I suggest you use a soothing lotion e.g. Calamine lotion. Also, continue with oral antihistamines. However, if the rash worsens you might need a course of an oral steroid e.g. Prednisone.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Kakkar S.,
Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Medication For Itchy Rash On The Limbs

Hello, I think this is a drug rash and should wane with time. I suggest you use a soothing lotion e.g. Calamine lotion. Also, continue with oral antihistamines. However, if the rash worsens you might need a course of an oral steroid e.g. Prednisone. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Kakkar S., Dermatologist